Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 215, NWS Wichita, KS

September 1, 2014Allen County, Neosho County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 1, 2014, 2:31 AM CDT for Allen County, Neosho County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 1, 2014, 2:31 AM CDT (07:31 UTC)
Expired
Sep 1, 2014, 3:00 AM CDT
In force
29 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allen County, KS, Neosho County, KS

The radar

The Pleasant Hill radar (KEAX), 151 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 7.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1759 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
2025 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 11:47 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Aug 31, 11:47 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1147 PM CDT SUN AUG 31 2014

...UPDATED FOR 06Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 309 PM CDT SUN AUG 31 2014

THE MAIN FOCUS AND CHALLENGE REVOLVES AROUND THE PROSPECTS FOR
EPISODAL DEEP MOIST CONVECTION TONIGHT THROUGH TUESDAY NIGHT.
A PROGRESSIVE UPPER TROF IN THE STRENGTHENING UPPER FLOW ALOFT
WILL MOVE EAST ACROSS THE NORTH CENTRAL CONUS TONIGHT TO THE
GREAT LAKES ON MONDAY. MODERATE INSTABILITY AND STRONG DEEP
LAYER SHEAR WILL PREVAIL EARLY THIS EVENING AHEAD OF THE
APPROACHING DRYLINE AND COLD FRONT AS IT MOVES INTO CENTRAL
KANSAS. THE STOUT CAPPING INVERSION IN PLACE SHOULD BE OVERCOME
BEFORE 00Z THIS EVENING AIDED BY SURFACE FRONTAL CONVERGENCE AND
FORCING FROM UPPER TROF. THIS WILL RESULT IN STRONG TO SEVERE
CONVECTION WHICH IS EXPECTED TO TRACK EAST ACROSS CENTRAL KANSAS.
THE MAIN CHALLENGE REMAINS THE SOUTHERN EXTENT OF THIS ACTIVITY
DUE TO THE AFOREMENTIONED WARM MID-LEVEL TEMPERATURES. THE LATEST
SHORT TERM/MESO MODELS ARE NOW MORE SUGGESTIVE OF DEVELOPING
CONVECTION FURTHER SOUTH INTO PARTS OF SOUTH CENTRAL AND SOUTHEAST
KANSAS TONIGHT. THIS SUPPORTS AND INCREASES CONFIDENCE IN THE
GOING POP FORECAST SO ONLY SUBTLE TWEAKS WILL BE NEEDED. WHILE
THIS COMPLEX WILL LIKELY EXIT STAGE RIGHT BY MONDAY MORNING...THE
EFFECTIVE SURFACE FRONT IS EXPECTED TO LAY OUT ACROSS SOUTH
CENTRAL INTO EAST CENTRAL KANSAS DURING THE DAY. THE COMBINATION
OF DIURNAL HEATING AND AN APPROACHING TRAILING SHORTWAVE ALOFT
MIGRATING EAST ACROSS THE AREA SHOULD RESULT IN RENEWED CONVECTION
BY LATE MONDAY INTO MONDAY NIGHT. MODERATE TO STRONG INSTABILITY
AND SHEAR SHOULD GIVE RISE TO ANOTHER ROUND OF SEVERE STORMS.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE ACROSS PORTIONS OF
SOUTHERN KANSAS MONDAY NIGHT AS THE LOW LEVEL JET IMPINGES ON THE
VERY MOIST/UNSTABLE LOW LEVEL AIRMASS WITH POTENTIAL FOR TRAINING
CELLS ALONG THE FRONT. A POTENTIALLY VERY UNSTABLE AIRMASS ALONG
THE QUASI-STATIONARY FRONT WILL CONTINUE TO GIVE RISE TO
CONVECTIVE CHANCES TUESDAY...WITH THE FRONT SLOWLY MIGRATING
NORTH OF THE AREA BY WEDNESDAY. HEAT INDICES COULD BECOME RATHER
SULTRY ON WEDNESDAY.

DARMOFAL

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 309 PM CDT SUN AUG 31 2014

AN UPPER TROF TRAVERSING THE NORTHERN TIER/SOUTHERN CANADA LATE
IN THE WEEK LOOKS TO PUSH A COLD FRONT SOUTH ACROSS THE AREA BY
FRIDAY WITH COOLER TEMPERATURES IN ITS WAKE. WILL CONTINUE TO
CARRY MODEST CHANCE POPS WITH THE FRONT THOUGH LATER REFINEMENT IN
SPACE AND TIME IS EXPECTED.

KED

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1134 PM CDT SUN AUG 31 2014

MAIN CONCERN IS ONGOING...LARGE THUNDERSTORM COMPLEX OVER CENTRAL
KS. THIS COMPLEX SHOULD CONTINUE TO PROPAGATE EAST-SOUTHEAST
OVERNIGHT...WITH CONTINUED BACK-BUILDING ON WEST FLANK DUE TO
PERSISTENT ISENTROPIC LIFT. VARIABLE/GUSTY WINDS AND TORRENTIAL
RAINFALL WITH REDUCED VISIBILITIES...CAN BE EXPECTED AT
RSL...SLN...HUT...AND CNU TERMINALS OVERNIGHT. A COLD FRONT WILL
PUSH SLOWLY SOUTHEASTWARD THRU CENTRAL KS EARLY MONDAY
AM...REACHING SOUTHEAST KS LATE MON PM. WINDS WILL SHIFT TO NORTH
BEHIND THE FROPA. SCATTERED STORMS WILL BE POSSIBLE LATE MON
PM/EVE IN SOUTHEAST KS NEAR THE FRONT.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  92  69  90 /  40  30  50  40
HUTCHINSON      70  90  68  90 /  90  20  40  30
NEWTON          71  90  67  89 /  80  30  40  30
ELDORADO        73  93  67  90 /  60  40  50  40
WINFIELD-KWLD   74  94  70  90 /  20  50  50  40
RUSSELL         65  85  64  88 /  80  10  20  20
GREAT BEND      66  87  65  89 /  80  10  30  20
SALINA          69  87  65  90 / 100  10  20  20
MCPHERSON       69  89  67  89 / 100  20  30  20
COFFEYVILLE     75  94  71  90 /  30  50  60  40
CHANUTE         73  93  70  89 /  70  60  60  40
IOLA            73  92  69  88 / 100  60  60  40
PARSONS-KPPF    74  93  70  89 /  40  50  60  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 31, 9:27 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
927 PM CDT SUN AUG 31 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-020230-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
927 PM CDT SUN AUG 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A COMPEX OF STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL
CONTINUE TO MOVE EAST ACROSS CENTRAL KANSAS THIS EVENING. THE MAIN
STORM THREATS WILL BE WIND GUSTS OF 50 TO 60 MPH...PENNY TO
QUARTER SIZE HAIL...AND FREQUENT LIGHTNING STRIKES. THESE STORMS
MAY BUILD SOUTHWARD INTO SOUTH CENTRAL AND SOUTHEAST KANSAS
OVERNIGHT. HOWEVER THE RISK FOR SEVERE WEATHER IS EXPECTED TO
LESSEN...THOUGH A FEW STRONG STORMS WITH GUSTY WINDS WILL REMAIN
POSSIBLE. LOCALLY HEAVY RAINFALL AND MINOR FLOODING WILL ALSO BE
POSSIBLE THIS EVENING AND OVERNIGHT ACROSS THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE WEATHER WILL BE POSSIBLE AGAIN ON MONDAY AFTERNOON AND
EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.
STORMS WITH DAMAGING WINDS...ISOLATED LARGE HAIL AND FLOODING
ARE POSSIBLE. WHILE THE SEVERE THREAT WILL WANE AS THE NIGHT
PROGRESSES...THE THREAT FOR FLOODING WILL PERSIST OVERNIGHT.

STRONG STORMS WITH LOCALLY HEAVY RAIN ARE ALSO POSSIBLE ON
TUESDAY INTO TUESDAY NIGHT.

HEAT INDICES WILL HOVER NEAR 100 DEGREES ON WEDNESDAY AFTERNOON
FOR LOCATIONS GENERALLY ALONG AND EAST OF I-135.

A COLD FRONT WILL MOVE INTO THE AREA ON FRIDAY OR SATURDAY
BRINGING ANOTHER THREAT OF STRONG STORMS TO THE AREA.

IF YOU ARE CAMPING OR BOATING THIS EVENING THROUGH MONDAY...MAKE
SURE YOU HAVE A WAY TO RECEIVE WARNINGS AND UPDATES. PAY
ATTENTION TO THE WEATHER AND HAVE A PLAN OF WHAT YOU WILL DO IF
SEVERE WEATHER THREATENS. EVERYONE IS URGED TO CHECK LATER
FORECASTS AND BE ALERT FOR WATCHES AND WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN CENTRAL
KANSAS AND ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS ON MONDAY
AFTERNOON AND EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Sep 1, 12:37 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1237 AM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND GST     GOESSEL                 38.25N 97.35W
09/01/2014  M68 MPH          MARION             KS   MESONET

            GUST MEASURED AT SCHOOL WEATHER LAB.

&&

PJH
Special weather statement, Sep 1, 12:47 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1247 AM CDT MON SEP 1 2014

KSZ069-010615-
BUTLER-
1247 AM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 115 AM CDT

* AT 1242 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM WITH A POTENT GUST FRONT NEAR
PEABODY...OR 15 MILES EAST OF NEWTON...MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CASSODAY.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM AND GUST FRONT.

&&

LAT...LON 3797 9715 3809 9716 3809 9656 3808 9652
      3791 9652 3787 9653
TIME...MOT...LOC 0546Z 290DEG 48KT 3811 9702

BILLINGS WRIGHT
Special weather statement, Sep 1, 1:15 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
115 AM CDT MON SEP 1 2014

KSZ070-010645-
GREENWOOD-
115 AM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 145 AM CDT

* AT 114 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  SOUTH OF SAFFORDVILLE TO 7 MILES EAST OF MATFIELD GREEN TO 6 MILES
  SOUTHEAST OF CASSODAY...MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MADISON...HAMILTON...THRALL AND VIRGIL.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

&&

LAT...LON 3790 9652 3808 9652 3809 9636 3818 9636
      3818 9596 3817 9595 3786 9596
TIME...MOT...LOC 0615Z 274DEG 51KT 3830 9637 3814 9642
          3798 9653

BILLINGS WRIGHT
Local storm report, Sep 1, 1:40 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
140 AM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND GST     2 SW PEABODY            38.15N 97.13W
09/01/2014  M61 MPH          MARION             KS   MESONET

            GUST WAS MEASURED BY KDOT MESONET.

&&

PJH
Special weather statement, Sep 1, 1:46 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
146 AM CDT MON SEP 1 2014

KSZ070-071-010715-
GREENWOOD-WOODSON-
146 AM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
  WOODSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 215 AM CDT

* AT 143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  WEST OF BURLINGTON TO 6 MILES SOUTH OF GRIDLEY TO TORONTO...MOVING
  EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  YATES CENTER...TORONTO...NEOSHO FALLS...BATESVILLE AND ROSE.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

&&

LAT...LON 3773 9553 3774 9612 3818 9606 3817 9596
      3804 9595 3804 9552 3783 9552
TIME...MOT...LOC 0646Z 272DEG 49KT 3820 9581 3801 9588
          3780 9597

BILLINGS WRIGHT
Special weather statement, Sep 1, 2:10 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
210 AM CDT MON SEP 1 2014

KSZ072-010745-
ALLEN-
210 AM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  ALLEN COUNTY IN SOUTHEAST KANSAS...

* UNTIL 245 AM CDT

* AT 208 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLONY TO
  IOLA TO 5 MILES SOUTH OF BUFFALO...MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GAS...HUMBOLDT...LA HARPE...MORAN...IOLA AIRPORT...PETROLIA...
  MILDRED...ELSMORE AND SAVONBURG.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

&&

LAT...LON 3773 9509 3774 9552 3804 9552 3804 9508
      3803 9507 3782 9508
TIME...MOT...LOC 0710Z 271DEG 49KT 3806 9525 3789 9542
          3763 9569

BILLINGS WRIGHT

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:13 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice47 min
Aug 31, 7:44 PM CDTSpecial Weather StatementICTSaline31 min
Aug 31, 7:57 PM CDTSpecial Weather StatementICTRice33 min
Aug 31, 7:59 PM CDTSpecial Weather StatementICTRussell31 min
Aug 31, 8:11 PM CDTSpecial Weather StatementICTBarton34 min
Aug 31, 8:17 PM CDTSpecial Weather StatementICTMcPherson28 min
Aug 31, 8:34 PM CDTSpecial Weather StatementICTEllsworth26 min
Aug 31, 8:37 PM CDTSevere Thunderstorm WarningICTBarton, Rice53 min
Aug 31, 9:04 PM CDTSevere Thunderstorm WarningICTRice26 min
Aug 31, 10:01 PM CDTSpecial Weather StatementICTBarton29 min
Aug 31, 10:28 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell32 min
Aug 31, 10:42 PM CDTSpecial Weather StatementICTMcPherson33 min
Aug 31, 11:31 PM CDTAreal Flood WarningICTBarton, Ellsworth, Russell8 hr
Aug 31, 11:36 PM CDTSpecial Weather StatementICTEllsworth24 min
Aug 31, 11:43 PM CDTSpecial Weather StatementICTMarion32 min
Aug 31, 11:45 PM CDTSpecial Weather StatementICTBarton30 min
Aug 31, 11:54 PM CDTAreal Flood WarningICTEllsworth, Rice8 hr
Aug 31, 11:56 PM CDTAreal Flood WarningICTBarton8 hr
Aug 31, 11:58 PM CDTAreal Flood WarningICTSaline8 hr
Sep 1, 12:02 AM CDTSpecial Weather StatementICTMcPherson28 min
Sep 1, 12:03 AM CDTSevere Thunderstorm WarningICTMcPherson, Saline27 min
Sep 1, 12:09 AM CDTSpecial Weather StatementICTMcPherson36 min
Sep 1, 12:16 AM CDTSpecial Weather StatementICTMarion29 min
Sep 1, 12:20 AM CDTSevere Thunderstorm WarningICTChase, Harvey, McPherson, Marion40 min
Sep 1, 12:24 AM CDTSpecial Weather StatementICTRice36 min
Sep 1, 12:47 AM CDTSpecial Weather StatementICTButler28 min
Sep 1, 12:56 AM CDTSevere Thunderstorm WarningICTChase, Marion35 min
Sep 1, 1:15 AM CDTSpecial Weather StatementICTGreenwood30 min
Sep 1, 1:46 AM CDTSpecial Weather StatementICTWoodson29 min
Sep 1, 1:59 AM CDTAreal Flood WarningICTMcPherson6 hr
Sep 1, 2:10 AM CDTSpecial Weather StatementICTAllen35 min
Sep 1, 2:33 AM CDTAreal Flood WarningICTMarion6 hr
Sep 1, 2:47 AM CDTSpecial Weather StatementICTLabette28 min
Sep 1, 4:30 AM CDTRiver Flood WarningICTSaline45 hr
Sep 1, 4:35 AM CDTAreal Flood WarningICTMcPherson, Marion11 hr
Sep 1, 7:52 AM CDTAreal Flood WarningICTRice27 hr
Sep 1, 3:39 PM CDTFlash Flood WatchICTAllen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more18 hr
Sep 1, 6:05 PM CDTSpecial Weather StatementICTLabette25 min
Sep 1, 6:09 PM CDTSpecial Weather StatementICTCowley36 min
Sep 1, 6:17 PM CDTSevere Thunderstorm WarningICTLabette43 min
Sep 1, 6:18 PM CDTSevere Thunderstorm WarningICTCowley, Sumner42 min
Sep 1, 6:38 PM CDTSevere Thunderstorm WarningICTButler, Cowley52 min
Sep 1, 6:40 PM CDTSevere Thunderstorm WarningICTHarper, Sumner50 min
Sep 1, 6:55 PM CDTSevere Thunderstorm WarningICTCowley50 min
Sep 1, 6:56 PM CDTSevere Thunderstorm WarningICTLabette49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.